Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Back and rib pain, shooting pain in groin. Taking monistat for yeast infection. History of hernia. Treatment?

I thought I had a yeast infection and treated it with monistat the smell and burning went away temporarily. We were moving and I moved many boxes, I know i have a hernia that will be treated in the fall, I stood up from a chair and suddenly felt the worse mid back pain that continued around under my ribs I could barely breath. I thoungt I pinched a nerve and have already gone for an xray and i am waiting to hear back. However the yeast infection seems to have come back after being treated a week ago and I also have pain in my right groin down to my right ankle. could this be a bladder infection?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Recurrent fungal infection may be due to poor hygiene or diabetes. UTI should be rule out. I would advise my patient to undergo urinalysis to rule out infection. Ultrasound of the KUB to rule out renal stone may may be the cause for groin pain.
Screen for diabetes by testing the blood sugar.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor